# SDR R61A201311201226

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,702 hours, 13,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Unknown
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT A LOUD BANGING NOISE WAS COMING FROM THE AROUND THE R2 DOOR. AN EMERGENCY WAS NOT DECLARED, ELECTED TO RETURN AS A PRECAUTION.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND NO DEFECTS WERE NOTED.  MAINTENANCE R & R THE R2 DOOR DEFLECTOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
